English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dilation surfaces and their Veech groups

MPS-Authors
/persons/resource/persons240662

Fougeron,  Charles
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Duryev, E., Fougeron, C., & Ghazouani, S. (2019). Dilation surfaces and their Veech groups. Journal of Modern Dynamics, 14, 121-151. doi:10.3934/jmd.2019005.


Cite as: http://hdl.handle.net/21.11116/0000-0004-850A-B
Abstract
We introduce a class of objects which we call ‘dilation surfaces’. These provide families of foliations on surfaces whose dynamics we are interested in. We present and analyze a couple of examples, and we define concepts related to these in order to motivate several questions and open problems. In particular we generalize the notion of Veech group to dilation surfaces, and we prove a structure result about these Veech groups.